Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 170, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 13, 2007, 7:40 PM CDT for Fannin County, Hunt County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2007, 7:40 PM CDT (00:40 UTC)
- Expired
- Jun 13, 2007, 9:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Fannin County, TX, Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 143 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1931 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1665 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 140042 FFWFWD TXC147-231-140245- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 740 PM CDT WED JUN 13 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL FANNIN COUNTY IN NORTH CENTRAL TEXAS... NORTHWESTERN HUNT COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 945 PM CDT * AT 736 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEONARD... HICKORY CREEK AND LANE. ALSO... U S 69 BETWEEN LEONARD AND CELESTE MAY HAVE SOME WATER COVERING PARTS OF THE HIGHWAY. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY VEHICLES AWAY. TURN AROUND... DONT DROWN. LAT...LON 3335 9606 3345 9613 3339 9630 3329 9628 $$
2 follow-up statements
000 WGUS74 KFWD 140157 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 855 PM CDT WED JUN 13 2007 TXC147-231-140245- FANNIN TX-HUNT TX- 855 PM CDT WED JUN 13 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR NORTHWESTERN HUNT AND SOUTH CENTRAL FANNIN COUNTIES... AT 849 PM CDT...A THUNDERSTORM PRODUCING VERY HEAVY RAIN WAS REPORTED OVER THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEONARD AND AREAS TO THE SOUTH AND SOUTHEAST OF LEONARD. AREAS ALONG HIGHWAY 69 BETWEEN CELESTE AND LEONARD MAY HAVE RECEIVED THREE TO FOUR INCHES EARLIER THIS EVENING. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 3335 9606 3345 9613 3339 9630 3329 9628 $$
000 WGUS74 KFWD 140239 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 939 PM CDT WED JUN 13 2007 TXC147-231-140249- FANNIN TX-HUNT TX- 939 PM CDT WED JUN 13 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 945 PM CDT FOR NORTHWESTERN HUNT AND SOUTH CENTRAL FANNIN COUNTIES... LAT...LON 3335 9606 3345 9613 3339 9630 3329 9628 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 5:51 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 13, 5:51 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 551 PM CDT WED JUN 13 2007 .AVIATION... ISOLATED CONVECTION CONTINUES TO DIE OFF ACROSS THE METROPLEX. EXPECT MORE SUSTAINABLE CONVECTION TO REMAIN WEST AND EAST OF TAF SITES. OVERNIGHT SHOULD BE SKC WITH WINDS BECOMING SOUTHERLY. EXPECT CLOUDS TO INCREASE ALL LEVELS AS UPPER LEVEL LOW APPROACHES FROM THE NW. SOUTHERLY WINDS WILL BACK TO THE SSE TOMORROW AFTERNOON WITH A VFR DECK IN PLACE AROUND FL060 AT ALL SITES. THE UPPER LOW WILL MOVE TOWARDS NORTH TEXAS OVER THE NEXT FEW DAYS WITH PRECIP CHANCES INCREASING AT ALL TAF SITES. HARD TO PIN DOWN EXACT TIMING OF RAIN TOMORROW. ETA AND WRF MODELS INDICATE THE FIRST ROUND MAY COME EARLY IN THE DAY...WITH THE GFS FAVORING THE AFTERNOON HOURS. HAVE TRIED TO BRIDGE THE DIFFERENCE WITH A TEMP TSRA IN THE LATE MORNING/EARLY AFTERNOON HOURS. AS FOR WACO...RAIN CHANCES ARE NOT HIGH ENOUGH TO INCLUDE AS OF YET. /13 && .PREV DISCUSSION... /ISSUED 257 PM CDT WED JUN 13 2007/ DISCUSSION... SEVERAL AREAS OF CONVECTION HAVE DEVELOPED THIS AFTERNOON. A BOUNDARY WITH WEAK CONFLUENT SFC FLOW IS PRESENT OVER EAST TEXAS...ENCOURAGING SCATTERED T-STORM DEVELOPMENT OVER EAST/NORTHEAST TEXAS...AND INTO EASTERN PORTIONS OF THE METROPLEX. FARTHER WEST...T-STORMS ARE DEVELOPING ALONG AND JUST AHEAD OF THE COOL FRONT EXTENDING FROM NEAR THE CENTER OF THE LOW OVER SW KANSAS...TO WESTERN OK...TO ABILENE AND SAN ANGELO. THIS ACTIVITY WILL MOVE NORTH-NORTHEAST AND MAY AFFECT OUR WEST/NORTHWEST COUNTIES THIS EVENING. WATER VAPOR IMAGERY DEPICTS THE UPPER LOW ALREADY PINCHING OFF FROM THE MAIN FLOW OVER FAR SE COLORADO. THE CENTER OF THE LOW IS FORECAST TO WANDER INTO THE TX PANHANDLE AND WESTERN OKLAHOMA THROUGH FRIDAY...BEFORE MEANDERING SOUTH INTO NORTH TEXAS SATURDAY AND SUNDAY. THE AREA CAN EXPECT MULTIPLE ROUNDS OF SHOWERS AND STORMS. ACTIVITY WILL LIKELY BE SCATTERED ONCE AGAIN ON THURSDAY...WITH INCREASING COVERAGE ON FRIDAY. HOWEVER...THE GREATEST CHANCES OF RAIN APPEAR TO BE SATURDAY AND SUNDAY AS THE UPPER LOW SITS OVERHEAD. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT COOLER AIR ALOFT WILL STEEPEN LAPSE RATES AND INCREASE THE HAIL POTENTIAL. ANOTHER WEEKEND THREAT WILL BE HEAVY RAIN. GFS IS SHOWING INTENSE TARGETS OF QPF...LIKELY RESULTING FROM CONVECTIVE FEEDBACK. YET...AMPLE MOISTURE IS PRESENT IN THE COLUMN...WITH PWATS FORECAST TO BE WELL IN EXCESS OF 1.5 INCHES. FLOW ALOFT WILL BE WEAK AND TRAINING OF ECHOES WILL BE POSSIBLE. GIVEN THE WEAK SHEAR...UPDRAFTS SHOULD BE WEAKER AND LESS ORGANIZED...WHICH IS ALSO ILLUSTRATED BY LONG SKINNY CAPE PRESENT IN FORECAST SOUNDINGS. THE AFOREMENTIONED CONDITIONS...SEVERAL DAYS OF PRECIP IN THE FORECAST...AND SOILS THAT ARE RETAINING MOISTURE FROM EARLIER RAINS WILL RESULT IN A HEAVY RAIN/FLOODING POTENTIAL ACROSS NORTH TEXAS. IT IS STILL TOO EARLY TO CONSIDER WATCHES...BUT STAY TUNED AS THIS SYSTEM EVOLVES. STAGNANT UPPER LOW IS FORECAST TO GET SWEPT OFF TO THE EAST IN PROGRESSIVE FLOW EARLY NEXT WEEK. A FRONTAL BOUNDARY WILL SAG TOWARD THE AREA MID WEEK AS A S/WV TROUGH MOVES INTO THE REGION...BRINGING ANOTHER CHANCE FOR T-STORMS. THETA-E PROGS SUGGEST THE BOUNDARY MAY HANG UP NEAR THE RED RIVER WED-THURS... ALLOWING FOR A CONTINUED CHANCE OF STORMS. FOR NOW...WILL CARRY SLT CHC POPS ON WED...AND KEEP THURS DRY. LATER MODEL RUNS WILL BE ASSESSED FOR FRONTAL TIMING. SCHULTZ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 74 91 71 88 / 20 40 40 50 WACO, TX 73 92 71 89 / 20 40 40 50 PARIS, TX 69 89 70 86 / 20 40 40 50 DENTON, TX 72 90 72 88 / 20 40 40 50 MCKINNEY, TX 70 89 70 87 / 20 40 40 50 DALLAS, TX 75 92 73 89 / 20 40 40 50 TERRELL, TX 72 91 72 88 / 20 40 40 50 CORSICANA, TX 72 91 70 89 / 20 40 40 50 TEMPLE, TX 71 92 69 90 / 20 40 40 50 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 13/92
Hazardous weather outlook, Jun 13, 3:45 PM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 345 PM CDT WED JUN 13 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 345 PM CDT WED JUN 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A SLIGHT RISK FOR SEVERE STORMS THIS EVENING NORTHWEST OF A COMANCHE TO GAINESVILLE LINE. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH WILL BE POSSIBLE WITH A FEW OF THESE STORMS. OTHERWISE...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS ALL OF NORTH TEXAS TONIGHT. WIND GUSTS TO 45 MPH...AS WELL AS CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN WILL ACCOMPANY SOME OF THESE STORMS...MAINLY THIS EVENING. .DAYS TWO THROUGH SEVEN... THERE WILL BE A CHANCE OF THUNDERSTORMS THROUGH THE WEEKEND...AS AN UPPER LEVEL DISTURBANCE LINGERS OVER THE AREA. ENOUGH INSTABILITY AND WIND SHEAR WILL EXIST FOR A FEW SEVERE STORMS TO BECOME SEVERE... PRODUCING LARGE HAIL AND DAMAGING WINDS. HEAVY RAIN MAY RESULT IN FLASH FLOODING. A COLD FRONT WILL MOVE INTO NORTH TEXAS TUESDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ALONG THE COLD FRONT. TOO MUCH UNCERTAINTY EXISTS TO ASSESS THE SEVERE WEATHER POTENTIAL THIS FAR OUT. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THIS EVENING... MAINLY NORTHWEST OF A COMANCHE TO GAINESVILLE LINE.
In the hours before
Special weather statement, Jun 13, 2:03 PM CDT, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 203 PM CDT WED JUN 13 2007 TXZ119-131930- DALLAS TX- 203 PM CDT WED JUN 13 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL DALLAS COUNTY AT 203 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES NORTHWEST OF HUTCHINS...DRIFTING NORTHEAST AT 5 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE DALLAS AND HUTCHINS. WIND GUSTS TO 50 MPH AND 1/2 INCH HAIL CAN BE EXPECTED FROM THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3264 9682 3262 9671 3280 9665 3281 9677 58
Local storm report, Jun 13, 3:43 PM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
343 PM CDT WED JUN 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM FLASH FLOOD DALLAS 32.79N 96.77W
06/13/2007 DALLAS TX EMERGENCY MNGR
LOVE FREEWAY AND S. HAMPTON CLOSED DUE TO HIGH WATER.Special weather statement, Jun 13, 6:42 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 642 PM CDT WED JUN 13 2007 TXZ094-095-105-106-140015- LAMAR TX-FANNIN TX-DELTA TX-HUNT TX- 642 PM CDT WED JUN 13 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN FANNIN COUNTY NORTHEASTERN HUNT COUNTY DELTA COUNTY SOUTHWESTERN LAMAR COUNTY AT 642 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 17 MILES NORTHEAST OF COMMERCE...MOVING VERY LITTLE. LOCATION FROM WOLFE CITY NORTHEAST ALONG THE NORTH SULPHUR RIVER TO BEN FRANKLIN COULD SEE TWO INCHES OF RAIN BY 740 PM. CITIES IN THE PATH OF THIS STORM INCLUDE COOPER...WOLFE CITY AND COOPER LAKE PARK DOCTORS CREEK. VERY HEAVY RAINFALL...PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. THE HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES...UNDERPASSES...LOW WATER CROSSINGS AND POOR DRAINING STREETS AND ROADS. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3342 9617 3324 9606 3340 9539 3361 9564
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:29 PM CDT | Special Weather Statement | FWD | Collin | 31 min |
| Jun 13, 8:49 PM CDT | Flash Flood Warning | FWD | Collin | 86 min |
| Jun 13, 11:05 PM CDT | Special Weather Statement | FWD | Eastland | 25 min |
| Jun 14, 12:23 AM CDT | Special Weather Statement | FWD | Palo Pinto | 37 min |
| Jun 14, 1:23 AM CDT | Special Weather Statement | FWD | Parker | 67 min |
| Jun 14, 12:27 PM CDT | Special Weather Statement | FWD | Erath | 33 min |
| Jun 14, 12:59 PM CDT | Special Weather Statement | FWD | Lamar | 31 min |
| Jun 14, 1:04 PM CDT | Special Weather Statement | FWD | Falls | 26 min |
| Jun 14, 1:12 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Navarro | 63 min |
| Jun 14, 1:14 PM CDT | Severe Thunderstorm Warning | FWD | Falls | 61 min |
| Jun 14, 1:22 PM CDT | Special Weather Statement | FWD | Hood | 23 min |
| Jun 14, 1:28 PM CDT | Special Weather Statement | FWD | Fannin | 62 min |
| Jun 14, 1:34 PM CDT | Special Weather Statement | FWD | Bell | 26 min |
| Jun 14, 1:59 PM CDT | Special Weather Statement | FWD | Bell | 31 min |
| Jun 14, 2:20 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 55 min |
| Jun 14, 2:26 PM CDT | Special Weather Statement | FWD | Robertson | 64 min |
| Jun 14, 2:32 PM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| Jun 14, 2:52 PM CDT | Special Weather Statement | FWD | Leon | 23 min |
| Jun 14, 2:55 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 35 min |
| Jun 14, 2:58 PM CDT | Flash Flood Warning | FWD | Fannin, Lamar | 3 hr |
| Jun 14, 3:00 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 45 min |
| Jun 14, 3:04 PM CDT | Special Weather Statement | FWD | Fannin | 56 min |
| Jun 14, 3:15 PM CDT | Severe Thunderstorm Warning | FWD | Robertson | 45 min |
| Jun 14, 3:26 PM CDT | Special Weather Statement | FWD | Bosque | 34 min |
| Jun 14, 3:31 PM CDT | Special Weather Statement | FWD | Hopkins | 29 min |
| Jun 14, 3:35 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 25 min |
| Jun 14, 3:56 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 49 min |
| Jun 14, 4:12 PM CDT | Special Weather Statement | FWD | Bosque | 33 min |
| Jun 14, 4:15 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 45 min |
| Jun 14, 4:20 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 55 min |
| Jun 14, 4:33 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 33 min |
| Jun 14, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 47 min |
| Jun 14, 5:01 PM CDT | Special Weather Statement | FWD | Coryell | 29 min |
| Jun 14, 5:06 PM CDT | Special Weather Statement | FWD | Erath | 24 min |
| Jun 14, 5:08 PM CDT | Special Weather Statement | FWD | Bosque | 37 min |
| Jun 14, 5:13 PM CDT | Special Weather Statement | FWD | Bell | 32 min |
| Jun 14, 5:18 PM CDT | Special Weather Statement | FWD | Hamilton | 27 min |
| Jun 14, 5:26 PM CDT | Special Weather Statement | FWD | Coryell | 34 min |
| Jun 14, 5:57 PM CDT | Special Weather Statement | FWD | Bell | 33 min |
| Jun 14, 6:07 PM CDT | Special Weather Statement | FWD | Bosque | 23 min |
| Jun 14, 6:28 PM CDT | Special Weather Statement | FWD | Montague | 32 min |
| Jun 14, 6:52 PM CDT | Special Weather Statement | FWD | Montague | 23 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.